Open Access
Translator Disclaimer
May 2010 A Note on Almost Baire Bitopological Spaces
I. Dochviri
Missouri J. Math. Sci. 22(2): 139-141 (May 2010). DOI: 10.35834/mjms/1312233144

Abstract

In this paper, using bitopological semi-open sets, an asymmetric generalization of Haworth-McCoy's well-known theorem [4, Theorem 3.1] about Baire spaces is established.

Citation

Download Citation

I. Dochviri. "A Note on Almost Baire Bitopological Spaces." Missouri J. Math. Sci. 22 (2) 139 - 141, May 2010. https://doi.org/10.35834/mjms/1312233144

Information

Published: May 2010
First available in Project Euclid: 1 August 2011

zbMATH: 1204.54016
MathSciNet: MR2675409
Digital Object Identifier: 10.35834/mjms/1312233144

Subjects:
Primary: 54E55

Rights: Copyright © 2010 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.22 • No. 2 • May 2010
Back to Top